PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 2 | 495-514
Tytuł artykułu

Ergodic decomposition of quasi-invariant probability measures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this note is to prove various versions of the ergodic decomposition theorem for probability measures on standard Borel spaces which are quasi-invariant under a Borel action of a locally compact second countable group or a discrete nonsingular equivalence relation. In the process we obtain a simultaneous ergodic decomposition of all quasi-invariant probability measures with a prescribed Radon-Nikodym derivative, analogous to classical results about decomposition of invariant probability measures.
Rocznik
Tom
Numer
2
Strony
495-514
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-09-22
poprawiono
1999-10-08
Twórcy
  • Mathematics Institute, University of Vienna, Strudlhofgasse 4, A-1090 Wien, Austria
  • Mathematics Institute, University of Vienna, Strudlhofgasse 4, A-1090 Wien, Austria
Bibliografia
  • [1] P. Billingsley, Probability and Measure, Wiley, New York, 1979.
  • [2] R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160.
  • [3] J. Feldman, P. Hahn and C. C. Moore, Orbit structure and countable sections for actions of continuous groups, Adv. Math. 28 (1978), 186-230.
  • [4] J. Feldman and C. C. Moore, Ergodic equivalence relations, cohomology, and von Neumann algebras. I, Trans. Amer. Math. Soc. 234 (1977), 289-324.
  • [5] S. R. Foguel, Ergodic decomposition of a topological space, Israel J. Math. 7 (1969), 164-167.
  • [6] E. Hopf, On the ergodic theorem for positive linear operators, J. Reine Angew. Math. 205 (1960), 101-106.
  • [7] A. S. Kechris, Countable sections for locally compact groups, Ergodic Theory Dynam. Systems 12 (1992), 283-295.
  • [8] J. Kerstan and A. Wakolbinger, Ergodic decomposition of probability laws, Z. Wahrsch. Verw. Gebiete 56 (1981), 399-414.
  • [9] Yu. I. Kifer and S. A. Pirogov, On the decomposition of quasi-invariant measures into ergodic components, Uspekhi Mat. Nauk 27 (1972), no. 5, 239-240 (in Russian).
  • [10] N. Lusin, Leçons sur les ensembles analytiques et leurs applications, Gauthier-Villars, Paris, 1930.
  • [11] W. Parry, Topics in Ergodic Theory, Cambridge Univ. Press, Cambridge, 1981.
  • [12] K. R. Parthasarathy, Probability Measures on Metric Spaces, Academic Press, New York, 1967.
  • [13] R. R. Phelps, Lectures on Choquet's Theorem, van Nostrand Reinhold, New York, 1966.
  • [14] A. Ramsay, Virtual groups and group actions, Adv. Math. 6 (1971), 253-322.
  • [15] A. Ramsay, Subobjects of virtual groups, Pacific J. Math. 87 (1980), 389-454.
  • [16] K. Schmidt, Cocycles on Ergodic Transformation Groups, MacMillan (India), Delhi, 1977.
  • [17] K. Schmidt, A probabilistic proof of ergodic decomposition, Sankhyā Ser. A 40 (1978), 10-18.
  • [18] K. Schmidt, Unique ergodicity for quasi-invariant measures, Math. Z. 167 (1979), 168-172.
  • [19] H. Shimomura, Ergodic decomposition of quasi-invariant measures, Publ. RIMS Kyoto Univ. 14 (1978), 359-381.
  • [20] H. Shimomura, Remark to the paper 'Ergodic decomposition of quasi-invariant measures', ibid. 19 (1983), 203-205.
  • [21] H. Shimomura, Remark to the ergodic decomposition, ibid. 26 (1990), 861-865.
  • [22] M. L. Sturgeon, The ergodic decomposition of conservative Baire measures, Proc. Amer. Math. Soc. 44 (1974), 141-146.
  • [23] V. S. Varadarajan, Groups of automorphisms of Borel spaces, Trans. Amer. Math. Soc. 109 (1963), 191-220.
  • [24] J. von Neumann, On rings of operators. Reduction theory, Ann. of Math. 50 (1949), 401-485.
  • [25] R. J. Zimmer, Ergodic Theory and Semisimple Groups, Birkhäuser, Boston, 1984.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i2p495bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.